MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH CATHETER PVC UNCOATED TIEMANN 14CH; UROLOGICAL CATHETER

TELEFLEX MEDICAL RUSCH CATHETER PVC UNCOATED TIEMANN 14CH; UROLOGICAL CATHETER
Catalog Number 221800-000140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Exsanguination (1841)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "per customer states patient said the catheter caused a lot of bleeding and patient lost a lot of blood which caused him to end up in the emergency room, where they inserted a foley that he is too leave in for 1 week.Patient has used this product before.No additional information provided".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.

Brand Name
RUSCH CATHETER PVC UNCOATED TIEMANN 14CH
Common Device Name
UROLOGICAL CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21104411
Report Number8040412-2025-00021
Device Sequence Number9171991
Product Code EZC
UDI-Device Identifier04026704031825
UDI-Public(01)04026704031825(11)240625(17)270531(10)40E24F3470(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222279
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221800-000140
Device Lot Number40E24F3470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown